# SDR DALA2015050403049

- Difficulty date: April 26, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 80,879 hours, 35,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN OVERHEAD BINS AT 18 ABC INOPERATIVE AND BROKEN HOUSING.   FOUND BOTH HOUSINGS BROKEN FWD TO MEL IAW MEL 33-51-01.  REPLACED FUSE IN BATTERY PACK, LIGHTS CK GOOD.  REF AMM 33-51 MEL AND PLAC REMOVED.
